Using the generic interval
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 4, p. 259-266
@article{CTGDC_1993__34_4_259_0,
     author = {Wraith, Gavin C.},
     title = {Using the generic interval},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {4},
     year = {1993},
     pages = {259-266},
     zbl = {0796.06017},
     mrnumber = {1253170},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_4_259_0}
}
Wraith, Gavin C. Using the generic interval. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 4, pp. 259-266. http://www.numdam.org/item/CTGDC_1993__34_4_259_0/

1 R. Brown& S. Morris, Embeddings in Contractible or Compact Objects, Colloquium Mathematicum 38, pp 213-222, 1978. | MR 578534 | Zbl 0389.22005

2 P.T. Johnstone, Stone Spaces, Cambridge University Press 1982. | MR 698074 | Zbl 0499.54001

3 P.T. Johnstone, On a topological topos, Proc. London Math. Soc. 38, 1979. | MR 531162 | Zbl 0402.18006

4 P.T. Johnstone & G. Wraith, Algebraic Theories in Toposes, Indexed Categories and Their Applications, Lecture Notes in Mathematics, No. 661, pp 141-242, Springer Verlag 1978. | MR 514195 | Zbl 0392.18006

5 F. Lawvere, Functorial Semantics of algebraic Theories, Ph.D. Thesis Columbia University 1963; summarized in Proc. Nat. Acad. Sci. U.S.A. Vol 50, pp 869- 872, 1963. | MR 158921 | Zbl 0119.25901

6 Saunders MacLane & Ieke Moerdijk, Sheaves in Geometry and Logic, Springer-Verlag 1992. | MR 1300636 | Zbl 0822.18001